Antigrip Cough & Cold Capsules
Temporarily relieves these symptoms due to a cold or flu:- minor aches and pains- headache- nasal and sinus congestion- cough- runny nose- sneezing- sore throat- temporarily reduces fever
Temporarily relieves these symptoms due to a cold or flu:
- minor aches and pains
- headache
- nasal and sinus congestion
- cough
- runny nose
- sneezing
- sore throat
- temporarily reduces fever
Active ingredients
- Acetaminophen 250mg- Chlorpheniramine maleate 2 mg
- Dextromethorphan hydrobromide 10 mg
- Phenylephrine hydrochloride 5 mg
Purpose
- Pain reliever/fever reducer- Antihistamine
- Cough suppressant
- Nasal decongestant